Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 107, NWS Mobile, AL

April 18, 2008Clarke County, Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 18, 2008, 8:39 PM CDT for Clarke County, Washington County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2008, 8:39 PM CDT (01:39 UTC)
Expired
Apr 18, 2008, 9:30 PM CDT
In force
51 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 81 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 6:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2008-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2008-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 396 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
695 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
396 m²/s²
0-3 km storm-relative helicity
515 m²/s²
Significant tornado parameter
1.8
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 190142
SVRMOB
ALC025-129-190230-
/O.NEW.KMOB.SV.W.0107.080419T0139Z-080419T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
842 PM CDT FRI APR 18 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...
  CENTRAL WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF CHATOM...

* UNTIL 930 PM CDT

* AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SEABOARD...OR ABOUT 10 MILES SOUTH OF CHATOM...AND MOVING NORTHEAST AT
  20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAWTHORN BY 855 PM CDT...
  SUNFLOWER BY 905 PM CDT...
  TOINETTE AND WAGARVILLE BY 910 PM CDT...
  CORTELUOU BY 915 PM CDT...
  PRESTWICK BY 920 PM CDT...
  CARSON AND 6 MILES NORTHWEST OF CARLTON BY 930 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3134 8777 3132 8778 3130 8776 3133 8780
      3129 8779 3128 8783 3124 8841 3143 8843
      3164 8782
TIME...MOT...LOC 0139Z 252DEG 19KT 3133 8820

$$
2 follow-up statements
000 
WWUS54 KMOB 190158
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
857 PM CDT FRI APR 18 2008

ALC025-129-190230-
/O.CON.KMOB.SV.W.0107.000000T0000Z-080419T0230Z/
WASHINGTON AL-CLARKE AL-
857 PM CDT FRI APR 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTH CENTRAL CLARKE AND SOUTHERN WASHINGTON COUNTIES...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HAWTHORN...OR ABOUT 11 MILES SOUTHEAST OF CHATOM...
MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF MCINTOSH BY 910 PM CDT...
  SUNFLOWER AND TOINETTE BY 915 PM CDT...
  CORTELUOU AND WAGARVILLE BY 920 PM CDT...
  PRESTWICK BY 925 PM CDT...
  CARSON...7 MILES NORTHWEST OF CARLTON...8 MILES SOUTH OF LEROY AND
  8 MILES SOUTH OF JACKSON BY 930 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3164 8782 3134 8777 3131 8779 3132 8781
      3129 8779 3127 8783 3125 8831 3139 8836
TIME...MOT...LOC 0157Z 252DEG 19KT 3135 8813

$$
000 
WWUS54 KMOB 190216
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
916 PM CDT FRI APR 18 2008

ALC025-129-190230-
/O.CON.KMOB.SV.W.0107.000000T0000Z-080419T0230Z/
WASHINGTON AL-CLARKE AL-
916 PM CDT FRI APR 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTH CENTRAL CLARKE AND SOUTHERN WASHINGTON COUNTIES...

AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR TOINETTE...OR ABOUT 17 MILES SOUTHEAST OF CHATOM...
MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF PRESTWICK BY 925 PM CDT...
  CARLTON...7 MILES WEST OF CHOCTAW BLUFF AND 8 MILES SOUTH OF CARSON
  BY 930 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3164 8782 3134 8777 3131 8779 3132 8781
      3129 8779 3127 8783 3125 8831 3139 8836
TIME...MOT...LOC 0216Z 252DEG 19KT 3135 8798

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 4:00 PM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Apr 18, 4:00 PM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT FRI APR 18 2008

UPDATED PFM FOR WAYNESBORO DUE TO TORNADO WATCH UNTIL 1000 PM.  THE
WATCH IS IN EFFECT FOR OUR MISSISSIPPI COUNTIES.  EXPECT THE LINE OF
STORMS TO QUICKLY WEAKEN AFTER SUNSET AS THEY NEAR THE ALABAMA-
MISSISSIPPI STATE LINE.

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...LATEST SURFACE ANALYSIS
SHOWS COLD FRONT ACROSS WESTERN MISSISSIPPI TO NEAR NEW ORLEANS.  A
LARGE AREA OF SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT WAS BEING
PUSHED EAST BY A SHORT WAVE THAT WAS PIVOTING AROUND A LARGE 500H
LOW OVER MISSOURI. EXPECT THE MAIN AREA OF RAIN TO MOVE INTO THE
WEST PART OF CWA BY LATE AFTERNOON AND ACROSS MOST OF THE CWA
SHORTLY AFTER MIDNIGHT.  WILL LEAVE IN LIKELY POPS FOR THIS EVENING
ACROSS MOST OF THE AREA.  A STRONG CAP REMAINS IN PLACE ACROSS THE
AREA AND ANY WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.  THE AREA
OF PRECIPITATION IS EXPECTED TO WEAKEN EVEN MORE AFTER SUNSET.  THE
FRONT SHOULD MOVE THROUGH THE FORECAST AREA OVERNIGHT AND PUSH EAST
OF THE AREA SHORTLY AFTER SUNRISE.  WILL LEAVE IN A SMALL CHANCE OF
MORNING PRECIP ACROSS THE EAST PORTIONS OF THE AREA DUE TO ANY
SHOWERS THAT MAY REMAIN.  HIGH PRESSURE WILL BUILD ACROSS THE AREA
SATURDAY AND REMAIN NEAR US FOR THE NEXT FEW DAYS.  DRIER AIR WILL
FILTER IN BEHIND THE FRONT SATURDAY THROUGH SUNDAY.  WILL SEE NEAR
NORMAL TEMPS FOR THIS TIME OF YEAR BEHIND THE FRONT (MOB 79/57 AND
PNS 78/59).

&&

.LONG TERM (MONDAY THROUGH FRIDAY)...A WEAK FRONT WILL PASS NORTH OF
THE FORECAST AREA ON MONDAY BRINGING A SLIGHT CHANCE OF PRECIP TO
PART OF THE AREA.  HIGH PRESSURE WILL REMAIN NEAR THE AREA THROUGH
MUCH OF THE EXTENDED PERIOD.  ANOTHER SURFACE LOW AND ACCOMPANYING
FRONT DEVELOPS OVER TEXAS AND SLOWLY STARTS MOVING EAST AROUND THE
MIDDLE OF THE WEEK.  CHANCES OF PRECIP WILL INCREASE ON
FRIDAY...HOWEVER THE FRONT IS A SLOW MOVER AND MOST OF THE WEEK WILL
BE DRY.

&&

.MARINE...A FRONT WILL CROSS ALABAMA AND WESTERN FLORIDA PANHANDLE
WATERS TONIGHT THROUGH THE OVERNIGHT HOURS. WEAK TO MODERATE
OFFSHORE FLOW WILL FOLLOW SATURDAY...BUT WILL WEAKEN THROUGH SUDNAY
AS HIGH PRESSURE MOVES OVER THE AREA. HIGH PRESSURE WILL MOVE EAST
OF THE AREA LATE SUNDAY THROUGH SUNDAY NIGHT..WITH ONSHORE FLOW
RETURNING. SOUTHEAST TO SOUTHERLY FLOW IS EXPECTED TO LAST THROUGH
THE REST OF THE FORECAST.

&&

.FIRE WEATHER...A COLD FRONT WILL PASS THROUGH THE FORECAST AREA
TONIGHT BRINGING SHOWERS AND THUNDERSTORMS TO MOST OF THE AREA.
RELATIVE HUMIDITIES COULD BE A PROBLEM ACROSS NORTHWEST FLORIDA ON
BOTH SATURDAY AND SUNDAY AS VALUES COULD FALL BELOW 35 PERCENT.
WINDS SHOULD STAY BELOW 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      54  78  51  82 /  70  10  05  05
PENSACOLA   59  76  56  80 /  60  20  05  05
DESTIN      62  73  59  77 /  60  30  05  05
EVERGREEN   52  75  47  82 /  60  10  05  05
WAYNESBORO  46  76  47  82 /  80  05  05  05
CAMDEN      51  74  47  81 /  80  10  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

MS...NONE.
GM...NONE.

&&

01/16
Hazardous weather outlook, Apr 18, 5:55 AM CDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE MOBILE AL
555 AM CDT FRI APR 18 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-191200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
555 AM CDT FRI APR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

ALONG AREA BEACHES...A MODERATE RISK OF RIP CURRENTS EXISTS TODAY
DUE TO INCREASED SOUTHERLY WINDS. MODERATE TO STRONG ONSHORE WINDS
MAY RESULT IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT.

A COLD FRONT WILL APPROACH THE GULF COAST TONIGHT WITH SHOWERS AND
THUNDERSTORMS EXPECTED TO IMPACT THE AREA LATE THIS AFTERNOON AND
TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THE THUNDERSTORMS COULD
BE SEVERE LATE THIS AFTERNOON AND THIS EVENING AS THEY MOVE EASTWARD
INTO SOUTHEAST MISSISSIPPI...EXTREME SOUTHWESTERN ALABAMA...AND THE
NORTHWESTERN FLORIDA PANHANDLE. STAY TUNED FOR FURTHER UPDATES FROM
THE NATIONAL WEATHER SERVICE ON THE THUNDERSTORMS MOVING THROUGH
LATE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS AN INCREASED RISK OF WILDFIRES ON SUNDAY OVER THE INLAND
PORTION OF THE NORTHWEST FLORIDA PANHANDLE. OUTSIDE OF A SMALL
CHANCE OF THUNDERSTORMS MONDAY...NO OTHER FORMS OF HAZARDOUS WEATHER
ARE ANTICIPATED THROUGH MOST OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE REQUIRED MAINLY LATE THIS AFTERNOON THROUGH TONIGHT.

In the hours before

Special weather statement, Apr 18, 5:36 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
536 PM CDT FRI APR 18 2008

MSZ067-075-076-182330-
PERRY-GREENE-WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO...
536 PM CDT FRI APR 18 2008

...A STRONG THUNDERSTORM IS BEING DETECTED OVER PERRY...GREENE AND
WAYNE COUNTIES...

AT 533 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 2 MILES NORTHEAST OF TALLAHALA...AND MOVING NORTHEAST AT
50 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
RHODES...RICHTON...MULBERRY...STRENGTHFORD...SMITHTOWN...CLARA AND
WAYNESBORO THROUGH 630 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 45 TO 50 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST MISSISSIPPI.
Special weather statement, Apr 18, 7:19 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
719 PM CDT FRI APR 18 2008

MSZ067-076-190115-
GREENE-WAYNE-
719 PM CDT FRI APR 18 2008

...A STRONG THUNDERSTORM IS BEING DETECTED OVER GREENE AND WAYNE
COUNTIES...

AT 717 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 10 MILES WEST OF SAND HILL...AND MOVING NORTHEAST AT 20
MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
SAND HILL...AVERA...BOTHWELL...PIAVE AND SMITHTOWN THROUGH 815 PM
CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST MISSISSIPPI.
Local storm report, Apr 18, 8:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
815 PM CDT FRI APR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     AVERA                   31.30N 88.74W
04/18/2008  E70.00 MPH       GREENE             MS   COUNTY OFFICIAL

            ESTIMATED WIND GUST OF 70 MPH AND HAIL OF UNKNOWN SIZE IN
            AVERA.

&&

DL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:55 PM CDTTornado WarningMOBWashington50 min
Apr 18, 8:46 PM CDTFlash Flood WarningMOBWashington3 hr
Apr 18, 9:16 PM CDTSevere Thunderstorm WarningMOBWashington44 min
Apr 18, 9:26 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Washington49 min
Apr 18, 10:12 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe48 min
Apr 18, 10:35 PM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.